# SDR DALA2023042003110

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER MEMBRANE FROM STA Y=150 TO Y=170 AND -X=47 TO -X=60 AT PASSENGER CABIN. SUMMARY OF NRC 00528: CORROSION LEVEL 2. WEB FROM STA Y=150 TO Y=170 AND -X=47 TO -X=60 AT PASSENGER CABIN WAS REPLACED PER B717-200 SRM 51-41-02-0G AND SRM 51-41-05-0G AND WAS FABRICATED PER DWG 9936534-179 REV BW. (LP #2728025)
